MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OptiCross; catheter, ultrasound, intravascular

BOSTON SCIENTIFIC CORPORATION OptiCross; catheter, ultrasound, intravascular
Model Number H749518100
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Codes Air Embolism (1697); Reduced Blood Flow (4598)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a catheter issue occurred resulting in patient complications.The patient presented with chest pain.The opticross imaging catheter was selected for ultrasound examination of the target lesion.The catheter was flushed while inside the patient, which resulted in air embolism and slow flow.No actions were taken.The procedure was completed with another opticross catheter.The patient outcome was unknown.
 
Additional Manufacturer Narrative
B2 outcomes attrib to adv event: corrected.
 
Event or Problem Description

Brand Name
OptiCross
Common Device Name
catheter, ultrasound, intravascular
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50588268
Report Number2124215-2026-46408
Device Sequence Number10226110
Product Code OBJ
UDI-Device Identifier08714729890393
UDI-Public(01)08714729890393(17)270108(10)38298581
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K123621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749518100
Device Catalogue NumberH749518100
Device Lot Number0038298581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown